# SDR SWAA2021120349526

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 56,184 hours, 33,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ID #TTG8Q009L8BP PANEL 194E HAS AN ELONGATED HOLE ON THE LEADING EDGE ; REF ID #TTG8Q009L8BP PANEL 194E HAS AN ELONGATED HOLE ON THE LEADING EDGE THE FIFTH FASTENER HOLE OVER CENTER OF PANEL MEASRING .400 AT LONGEST POINT AND .303 AT SMALLEST / [01] C/W EA 21-153-03592 OK FOR SERVICE
